# SDR FDEA202410071436

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,531 hours, 21,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A57960300002
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND 6EA CRACKS AT RIB25 BETWEEN STGR2.8 AND   REAR SPAR, RIB26 BETWEEN STGR2.6 AND REAR SPAR, AND RIB27 BETWEEN STGR2.7 AND REAR   SPAR. COMPLIED WITH EA: 6-5750-T0380959 P1. TITLE: WING - FLIGHT SURFACES - LH CENTER FLAP   CRACKS AT UPPER FLANGES OF RIBS 11, 12, 13, 18, 19, 20, 25, 26 AND 27 AT STR. 2.5 / 2.6 / 2.7 / 2.8 -   ALI 575306-01-1A. REPAIRED LH WING CENTER FLAP RIB UPR FLANGE 6EA CRACKS AT RIB25   BETWEEN STGR2.8 AND REAR SPAR, RIB26 BETWEEN STGR2.6 AND REAR SPAR, AND RIB27   BETWEEN STGR2.7 AND REAR SPAR. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 57507207 FOR WORK DETAILS.
